Alexander A. Ermolitski. On a geometric black hole of a compact manifold

Natural Sciences / Mathematics / Topology

Submitted on: Mar 11, 2012, 21:24:04

Description: Using a smooth triangulation and a Riemannian metric on a compact, connected, closed manifold Mn of dimension n we claim that every such Mn can be represented as a union of a n-dimensional cell Cn and a connected union Kn-1 (dim Kn-1<= n-1) of some finite number of subsimplexes of the triangulation. A sufficiently small closed neighborhood of Kn-1 is called a geometric black hole. Any smooth tensor field K (a fiber bundle) can be deformed into a continuous and sectionally smooth tensor field K where K has a very simple construction out of the black hole.

The full-text article has been published in the "IntellectualArchive" journal , Vol.1, Num.1, May 2012, ISSN 1929-4700.

The Library of Congress (USA) reference page :

To read the article posted on Intellectual Archive web site please click the link below.


© Shiny World Corp., 2011-2024. All rights reserved. To reach us please send an e-mail to